Author Topic: The body twitchers group  (Read 19309 times)

[Buddie]

Re: The body twitchers group
« Reply #20 on: August 11, 2014, 10:52:49 am »
I know, H. I feel really sorry for you. I am in  a place where the muscles in my face and neck just seize up constantly. Along with the all over body twitches and jerks! It's purgatory!

Love Buddy
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #21 on: August 11, 2014, 10:59:41 am »
Sounds awful!! We will get through this, my friend! :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #22 on: August 11, 2014, 08:10:46 pm »
Here's to a good night for all us twitchers.

Sleep well.

Love Buddy
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #23 on: August 11, 2014, 08:28:36 pm »
Hope you'll have a calm and good night, Buddy! :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #24 on: August 11, 2014, 08:54:47 pm »
Hi guys & gals,  :smitten:  I have the twitches which are annoying, but the muscle cramps have been very debilitating to me.  My muscles, tendons & ligaments in shoulders, arches, legs, arms, even spine cramp so bad, they feel they will tear.  I can't walk much or stay up long. 

I started taking Inositol 2 days ago, it's helping calm down my neurotransmitters, I am much better today, also started B1, L-Theanine, that is helping the same.  I drink tons of peppermint.  I do it before bed, put it on my nose to inhale, it calms cramps and helps you sleep.  I take pills throughout day also.  At nite i take L-trytophan, Taurine, Melatonin, passion flower.  I'm not sleeping great, but much better than I would be without my herbs & supplements. 

I'm getting windows, sometimes hours, sometimes days.  I'm only 2 months out CT from Klono, and 3 from other benzos, and opiates. 

I'm glad I have these sx's as bad as that sounds, because I know my brain is comin back to life.  If I was exhausted and no zaps, cramps, etc, it would mean there was something wrong with my neurotransmitters.  So look at it as a positive sign that you are healing.  :thumbsup:

Love, [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #25 on: August 12, 2014, 01:52:42 am »
Well since the craziness is starting, I figure now is a good time to chime in.  I'm lying on the couch relaxing and a creepy under the skin feeling goes through my stomach, chest, arms and jaw.  Now my legs and feet are jerking.   :o  It takes me several hours to get to sleep, and when I do, it starts all over the next day. 

I've never been very good at the acceptance part if these things.  But I guess I'll have to learn,  because it looks like I am stuck with this for awhile.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #26 on: August 12, 2014, 07:26:41 am »
It is hard isn't it. I keep thinking something is wrong with me. Mountain girl is inistol a betablocker? I have wondered about this?

Love Buddy
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #27 on: August 12, 2014, 07:31:55 am »
Page: I hope you did sleep.

H. Thanks for the good wishes.

Can I ask has anyone got like severe jolts in their hands and feet. That is one of my most annoying symptoms.

Love Buddy
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #28 on: August 12, 2014, 09:38:56 am »
Anyone with muscle weakness and atrophy in the twitching body parts? This is really starting to freak me out!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #29 on: August 12, 2014, 10:35:01 am »
I don't have it H, I can understand why you are frightened. But all your medical results have been normal, haven't they?

Love Buddy
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.